# SDR USA2004F00043

- Difficulty date: May 14, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N707UW
- Make and model: Airbus A319-112
- Aircraft serial: 0949
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 14,805 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT SIDE EMERGENCY POWER SUPPLY UNIT TESTED BAD.  MAINTENANCE REPLACED THE MID CABIN LT SIDE EMERGENCY POWER SUPPLY UNIT.  OPS CHECKED, OK.
